# SDR FDEA201907231668

- Difficulty date: July 23, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,954 hours, 37,791 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Filler
- Part number: 146N382119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1440 AT STR 29R TAPERED FILLER ON STRINGER HAS EXFOLIATING CORROSION. FOUND TAPERED FILLER AT STA 1440 STR 29R OUT OF LIMITS DUE TO 100% MATERIAL LOSS IAW SRM 53-00-03-1A FIG 101. FABRICATED NEW TAPERED FILLER IAW DWG 146N3821 REV P AND REV B. TAPERED FILLER WAS REMOVED AND INSTALLED ON N00785.
